# SDR CALA2013080890282

- Difficulty date: August 4, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 54,087 hours, 6,279 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 FIRE LOOP B STATUS MESSAGE.    OPS CHECKED NR 1 CARD GOOD.  UNABLE TO DUPLICATE, REPLACED PYLON LOOP TS681 PRECAUTIONARY, FIRE TEST PASSED.
